# SDR AALA201708149026

- Difficulty date: August 13, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 49,094 hours, 28,601 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Faulty
- Location: R1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF, THE R1 DOOR RED PRESSURE LIGHT FLASHING AND SLIDE SHOWED DISARMED. REMOVED AND REPLACED PROXIMITY SWITCH HANDLE.
